# SDR SIMA20220618002

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145087
- Aircraft time: 49,664 hours, 46,069 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Condition: Inoperative
- Location: Rudder
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYS 1-2 INOP UPON TOUCHDOWN. LOST ALL STEERING IN RUDDER PEDALS."TRANSFERRED TO NRWC 615-ORD-04966"-C/A-RAR# 2 HYDRAULIC PRESSURE SWITCH IN RUDDER IAW EMB -145 AMM 27-23-04. OPS CHECK GOOD NO DEFECTS NOTED REFFERENCE NRWC 615-ORD-04966 FOR SUPPORTING ACTION
